# SDR S2YA06010

- Difficulty date: November 25, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Angle
- Part number: 1148100261
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LANDING GEAR, MAINTENANCE DISCOVERED THE RIGHT MAIN LANDING GEAR DRAG BRACE ARM WAS BROKEN.  THIS PART IS A TRIANGLE SHAPED PART THAT CONNECTS THE DRAG BRACE TO THE ACTUATOR.  THE ARM HAD ONE OF THE TWO LUGS THAT CONNECT IT TO THE LANDING GEAR ACTUATOR BROKEN.  THE OTHER LUG WAS STILL CONNECTING THE ACTUATOR TO THE DRAG BRACE.  MAINTENANCE REPLACE THE ARM AND RETURNED THE AIRCRAFT TO SERVICE.
